# SDR AALA201904129002

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 31,147 hours, 12,405 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PILOT REPORTS FUEL STARTED OUT BALANCED. BY 1.5 HRS. INTO THE FLIGHT, CENTER TANK EMPTY, LEFT ENGINE HAD 500 MORE LBS. THANKS THE RT. FUEL FLOW WAS HIGHER ON THE LEFT 2.62 VS 2.58. BALANCED THE FUEL, AT THE  TOP OF DESCENT 2 HRS IN FLIGHT TIME  WE WERE 2100LBS LOW. FUEL BURNED EVENLY AFTER WE BALANCED  IT WITH 0 FUEL IN CENTER TANK. MAINTENANCE PERFORMED FQIS BITE IAW FIM 28-41-00, SYSTEM PASSED. IN THE FAULT HISTORY THERE WAS A FAULT 28-41204, PERFORMED A FUEL SUMP AND FOUND NO WATER, HAD WING PUMPS ON FOR 30MINS AND HAD NO TRANSFER OF FUEL. NO HISTORY IN 30 DAYS. AIRCRAFT OK FOR CONTINUE SERVICE.
